MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN PUMP
Model Number 4628-003
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the "pump failed".There was no reported adverse impact to the customer's blood glucose level.The customer declined follow up from tandem technical support, therefore further information was unable to be obtained.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key14118126
Report Number3013756811-2022-38812
Device Sequence Number17205911
Product Code OYC
UDI-Device Identifier00852162004750
UDI-Public00852162004750
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4628-003
Device Catalogue Number008542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic